# SDR AU990502

- Difficulty date: April 23, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 737377
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FORWARD PRESSURE BULKHEAD CRACKED IN THE FOLLOWING LOCATIONS:  1.  VERTICAL CHORD AT LBL 5.7 WL 184 - CRACK LENGTH 35 MM (1.377 INCH) IN INBOARD RADIUS AND 14 MM (0.551 INCH) IN OUTBOARD RADIUS.  2.  WEB ON FORWARD FACE AT WL 218 LOCATED 90 MM (3.543 INCH) OUTBOARD  OF RBL 5.5.  CRACK LENGTH 6 MM (0.236 INCH).  3.  RT SIDE CHORD RADIUS AT WL 207 - CRACK LENGTH 16 MM (0.629 INCH ).  FOUND DURING ULTRASONIC AND EDDY CURRENT INSPECTION.
